# SDR AALA202504220150

- Difficulty date: April 13, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N789AN
- Make and model: Boeing 777223
- Aircraft serial: 30252
- Aircraft time: 93,459 hours, 12,145 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 99C55480101
- Condition: Leaking
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EVIDENCE OF LEAK ON L1 DOOR SNUBBER ASSY. MAINTENACE REPLACED SNUBBER AT DOOR L1 IAW B777 AMM 52-11-08-000-801 AMM 57-11-08-400-801.
